Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    I WROTE A REALLY LONG REPLY TO SOMEONE
    avatar
    Doxielover10 posted:
    WROTE A DETAILED REPLY TO SOMEONE, WHEN i GOT TO THE END WEBMD WAS DISABLED AND TOLD ME TO COME BACK LATER. IS MY POST GONE OR CAN i RETRIEVE IT. I CANNOT DO IT AGAIN, I PUT ALL OF MYSELF IN THE OTHER POST.

    PLEASE ADVISE

    THANKS
    ALLISON
    Reply
     
    avatar
    bpcookie responded:
    Hey Allison honey, The board messes up sometimes and our posts will go *poof*. If you dont see your post on the board then unfortunately its probably gone for good. I know how frustrating it is cause Ive had posts poof before too. What I do now is copy each post before I hit the submit button. If you hit Control A then Control C it will copy your post. If you need to repost it, all you have to do is hit Control V. Big hugs
    Eat right and exercise!!! You will die anyways but at least you will look good.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.